# SDR YENA20101209166

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 12,850 hours, 7,826 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Unknown
- Part number: 1707789E
- Part serial: 0212
- Condition: Failed
- Location: Electrical Sys
- Part time: 12,856 hours, 7,825 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 418 PBI-BOS, CREW DECLARED EMERGENCY DUE TO SPDA FAIL CYAN IN AIR ON ELECTRICAL SYNOPTIC PAGE RT SIDE AMBER DASHES QRH COMPLETED. PER FAULT CODE 24610048SP1, FIM 24-61-00-810-887A.  REMOVED AND REPLACED SPDA 2 MICRO COMMS MOD SLOT 12 PER AMM 24-61-07.  ACCOMPLISHED TARGET LOAD, OPS CHECKS NORMAL.
